# SDR UPS97822189

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 679
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D-CHECK, RT WING L/E, STA  XFS 679.00, RIB CRACKED AT UPPER AFT END.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLE AND INSTALLED PER SRM 57-2-0 FIG 2, SHT 2 AND SRM 51-1-20D, 51-1-21.
